advertisement
Question
Posted by: Verjingo | 2009-01-30

Reoccurring yeast-urinary track infectio

Hi Doctor, hope you can help.
It started in December  first I bought the patch three weeks after my period started. So we, my husband and I, were using condoms instead. I' ve just finish a course of Roactutane the first week of December. We want to have a second child just later this year, we try again. By the 20th December the first symptoms started, first itchy then burn burning. Call my gynae by the 22nd and she subscribed and three tablet causes of tables. A week later the same thing reoccurred and this time sex was very painful. Since then I been to the GP and was placed on other set of antibiotic and a week my urine since burns and sex has a terrible after burn. Last night I also discovered and big pusy pimple on top of my Virginia under my lips.
My Gynae is on holiday till the 08/02/09. My GP did a urine test and when I stated that the pain has started again, he said it is a yeast infection. He sends a script for more antibiotics. Will this help?????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The antibiotics will help if you have a urinary infection. The urine test should tell if this is the case. In terms of the possible thrush, wait and see your gynaecologist to make a diagnosis.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement